# SDR SWAA2023052342907

- Difficulty date: April 29, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL (AFT WET AREA) HAS DELAMINATION 241UF<[01] REMOVED & REPLACED CABIN FLOOR PANEL 241UF AS PER AMM 53-21-00.;[02] INSP C/W
